MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0113710
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994)
Date of Event 10/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during a unilateral oblique inguinal hernia repair, the patient was implanted with bard mesh pre-shaped w/ keyhole on (b)(6) 2024.It was reported that following the implant patient reported obvious pain in the inguinal area of the right lower abdomen and a foreign body sensation.It was also reported that under careful examination by the surgeon, it was found that the patient had a mild rejection reaction to the foreign body and the patient was continued to observe and treat the symptoms.
 
Additional Manufacturer Narrative
As reported, the patient had pain and mild rejection reaction following the implant of bard mesh.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the postoperative symptoms.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this manufacturing lot of 999 units released for distribution in october 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20633812
Report Number1213643-2024-00532
Device Sequence Number7506760
Product Code FTL
UDI-Device Identifier00801741030703
UDI-Public(01)00801741030703(17)280728(10)HUHV2132
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0113710
Device Lot NumberHUHV2132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown